# SDR 06FDEA0473

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 15,858 hours, 8,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC NR 3 RT SEAT TRACK HAS 2 AREAS OF CORROSION INSIDE SCALOPE HOLES BETWEEN FR 40-41 AND FR 43-FR 44 REF N00284.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-72-10 AND DRW A53832020.
